Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 183

All articles in this issue are freely accessible.

Existence theorems for matroid designs
H. Peyton Young.
Trans. Amer. Math. Soc. 183 (1973), 1-35
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0406834
Branched structures and affine and projective bundles on Riemann surfaces
Richard Mandelbaum.
Trans. Amer. Math. Soc. 183 (1973), 37-58
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0325958
Torsion in $K$-theory and the Bott maps
Albert T. Lundell.
Trans. Amer. Math. Soc. 183 (1973), 59-85
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0326730
Generalized semigroups of quotients
C. V. Hinkle.
Trans. Amer. Math. Soc. 183 (1973), 87-117
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0335666
Lattice points and Lie groups. I
Robert S. Cahn.
Trans. Amer. Math. Soc. 183 (1973), 119-129
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0335687
Lattice points and Lie groups. II
Robert S. Cahn.
Trans. Amer. Math. Soc. 183 (1973), 131-137
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Involutions on $S^{1}×S^{2}$ and other $3$-manifolds
Jeffrey L. Tollefson.
Trans. Amer. Math. Soc. 183 (1973), 139-152
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0326738
Remarks on global hypoellipticity
Stephen J. Greenfield and Nolan R. Wallach.
Trans. Amer. Math. Soc. 183 (1973), 153-164
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0400313
Solvable groups having system normalizers of prime order
Gary M. Seitz.
Trans. Amer. Math. Soc. 183 (1973), 165-173
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0347970
Multilinear identities of the matrix ring
Uri Leron.
Trans. Amer. Math. Soc. 183 (1973), 175-202
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0332873
Almost maximal integral domains and finitely generated modules
Willy Brandal.
Trans. Amer. Math. Soc. 183 (1973), 203-222
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0325609
Sommes de Cesàro et multiplicateurs des développements en harmoniques sphériques
Aline Bonami and Jean-Louis Clerc.
Trans. Amer. Math. Soc. 183 (1973), 223-263
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0338697
Parametrizations of analytic varieties
Joseph Becker.
Trans. Amer. Math. Soc. 183 (1973), 265-292
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0344513
Discrete $𝜔$-sequences of index sets
Louise Hay.
Trans. Amer. Math. Soc. 183 (1973), 293-311
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0349365
Nilpotent-by-finite groups with isomorphic finite quotients
P. F. Pickel.
Trans. Amer. Math. Soc. 183 (1973), 313-325
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0384940
Slicing and intersection theory for chains modulo $𝜈$ associated with real analytic varieties
Robert M. Hardt.
Trans. Amer. Math. Soc. 183 (1973), 327-340
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0338430
Curvature tensors in Kaehler manifolds
Malladi Sitaramayya.
Trans. Amer. Math. Soc. 183 (1973), 341-353
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0322722
Schur multipliers of finite simple groups of Lie type
Robert L. Griess.
Trans. Amer. Math. Soc. 183 (1973), 355-421
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0338148
On factorized groups
David C. Buchthal.
Trans. Amer. Math. Soc. 183 (1973), 423-430
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0338155
Finite groups with nicely supplemented Sylow normalizers
David Perin.
Trans. Amer. Math. Soc. 183 (1973), 431-435
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0393219
On sequences containing at most $3$ pairwise coprime integers
S. L. G. Choi.
Trans. Amer. Math. Soc. 183 (1973), 437-440
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0327710
Mielnik’s probability spaces and characterization of inner product spaces
C. V. Stanojevic.
Trans. Amer. Math. Soc. 183 (1973), 441-448
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0328562
Bicohomology theory
Donovan H. Van Osdol.
Trans. Amer. Math. Soc. 183 (1973), 449-476
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0323873
Bessel series expansions of the Epstein zeta function and the functional equation
Audrey A. Terras.
Trans. Amer. Math. Soc. 183 (1973), 477-486
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0323735
Irreducible representations of the $C^{∗} $-algebra generated by a quasinormal operator
John W. Bunce.
Trans. Amer. Math. Soc. 183 (1973), 487-494
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0326461
On the isotropic group of a homogeneous polynomial
Siu Ming Ho.
Trans. Amer. Math. Soc. 183 (1973), 495-498
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0338987
Hull subordination and extremal problems for starlike and spirallike mappings
Thomas H. MacGregor.
Trans. Amer. Math. Soc. 183 (1973), 499-510
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0338339
American Mathematical Society